# SDR ASMF200511010

- Difficulty date: November 24, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 33,748 hours, 22,615 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6171
- Part serial: VHL72792
- Condition: Failed
- Location: Anti Fog
- Part time: 9,382 hours, 6,316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, SMOKE ODOR WAS DETECTED IN THE CABIN FROM THE SEATS 1 AND 2 GRID. THE FORWARD SIDEWALL OF ELECTRICAL / ELECTRONIC COMPARTMENT FROM STATIONS 110 TO 218 WAS OPENED DETECTING THE CAPTAIN FLOOR BURNED AND STRONG SMOKE ODOR IN 3 TEMPERATURE CONTROLLERS.  THE WINDOWS AND WINDSHIELDS ANTI-FOG TEMPERATURE CONTROLLERS WERE REPLACED IAW MM 30-41-01 AND WIRING WAS CHECKED IAW WDM 20-50-01, TESTED CORRECT.
